# SDR GTIA2019102234720

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 51,848 hours, 24,237 cycles
- Engine: Iae V2524A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESCENT FROM 6,000 TO THE GROUND AFT AND FLT DECK-DECONTAMINATED ECS PER AMM 21-00-00, NO SMELL NOTICED. R&R ENG 1 & ENG 2 DEOILER SEAL & MATING RING AS PRECAUTIONARY PER AMM 72-60-31. OPS/LEAK CHK OK
